# SDR SWIA200718704

- Difficulty date: September 18, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 11,217 hours, 9,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5958 - EMERGENCY ROW LIGHTS INOP.  REPLACED NR 2 CHARGER AND BATTERY PACK.  OPS CHECK GOOD IAW 33-50-00, PN: 2013-1A SN OFF: 64829.
